# SDR R61A201810251074

- Difficulty date: September 26, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N637RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000051
- Aircraft time: 39,006 hours, 24,209 cycles
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Part number: 17086668403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND LOWER FUSELAGE WASTE ACCESS DOOR CORRODED AT BONDING WIRE ATTACHMENT. REMOVED AND REPLACED LOWER FUSELAGE ACCESS DOOR IAW AMM 53-03-60.
